# SDR REXA2012072400955

- Difficulty date: July 24, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 12,233 hours, 7,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING FROM GALLEY FLOOR BROKEN OFF.  REPLACED EMERGENCY LIGHT STRIP IAW AMM 33-51-00.
